Alert archive / Florida / Freeze Warnings in 2012
Freeze Warning 11, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this freeze warning at Nov 25, 2012, 1:07 PM EST. It took effect at Nov 26, 2012, 2:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 1:07 PM EST (18:07 UTC)
- In effect from
- Nov 26, 2012, 2:00 AM EST
- Expired
- Nov 26, 2012, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Nov 25, 9:07 AM EST, 4 hours earlier.
Area forecast discussion, Nov 25, 9:07 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
907 AM EST SUN NOV 25 2012
.UPDATE...
NO MORNING UPDATE IS NECESSARY AS THE CURRENT FORECAST REMAINS ON
TRACK. AFTER A COLD START THIS MORNING...WITH SEVERAL SITES ACROSS
THE NATURE COAST REPORTING TEMPERATURES BELOW
FREEZING...TEMPERATURES WILL WARM UP NICELY TO THE UPPER 60S TO
LOWER 70S THIS AFTERNOON WITH MOSTLY SUNNY SKIES.
&&
.AVIATION...
VFR CONDITIONS WILL PERSIST ACROSS THE TERMINALS OVER THE NEXT 24
HOURS. A RIDGE OF HIGH PRESSURE SITUATED OVER GEORGIA THIS MORNING
WILL SHIFT SLOWLY EAST BY MONDAY MORNING. A RELATIVELY LIGHT NORTH
AND NORTHEAST WIND WILL CONTINUE TO VEER TO THE EAST TONIGHT AND
MONDAY AROUND OR BELOW 10 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 70 49 76 61 / 0 0 0 10
FMY 73 54 79 61 / 0 0 10 10
GIF 70 46 76 58 / 0 0 10 10
SRQ 70 51 76 59 / 0 0 0 10
BKV 69 33 76 52 / 0 0 10 10
SPG 69 56 75 64 / 0 0 0 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
LEE-PINELLAS-POLK-SARASOTA.
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
CITRUS-LEVY.
GULF WATERS...NONE.
&&
UPDATE...05/CARLISLE
AVIATION...10/LAMARREHazardous weather outlook, Nov 25, 3:33 AM EST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 333 AM EST SUN NOV 25 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-252045- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 333 AM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ALONG WITH DRY TO VERY DRY FUELS WILL CREATE ELEVATED FIRE WEATHER CONDITIONS. A RED FLAG WARNING WILL BE IN EFFECT TODAY FOR PINELLAS... SARASOTA...LEE...POLK...AND CHARLOTTE COUNTIES. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. LEVY...CITRUS...HERNANDO...PASCO...HILLSBOROUGH...MANATEE... HARDEE...HIGHLANDS...AND DESOTO COUNTIES WILL HAVE CONDITIONS FAVORABLE FOR FIRE SPREAD. OUTDOOR BURNING ACTIVITIES THAT CAUSE OPEN SPARKS OR FLAMES ARE DISCOURAGED...INCLUDING BURNING YARD WASTE...COOKING OVER OPEN FIRES AND TOSSING CIGARETTES ON THE GROUND. ...EXCESSIVE COLD IMPACT... A COLD AND DRY AIR MASS WILL CONTINUE TO FILTER INTO THE AREA TONIGHT AND COULD LEAD TO A FEW HOURS OF FREEZING TEMPERATURES ACROSS LEVY AND CITRUS COUNTIES THROUGH EARLY MONDAY MORNING. IN ADDITION TO THE COLD TEMPERATURES AREAS OF FROST MAY FORM IN WIND PROTECTED AREAS OF THE NATURE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...EXCESSIVE COLD IMPACT... FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS LEVY AND CITRUS COUNTIES WITH AREAS OF FROST OVER THE NATURE COAST. COOL DRY AIR MODERATES THROUGH WEDNESDAY WHEN ANOTHER FRONT MOVES THROUGH WITH A FEW SPRINKLES LATE TUESDAY NIGHT AND WEDNESDAY MORNING AND EARLY AFTERNOON. HIGH PRESSURE IN THE WAKE OF THE FRONT MAY PRODUCE ROBUST WINDS AND SEAS ON THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 1:07 PM EST | Frost Advisory | TBW | Sumter | 19 hr |
Nearby
Freeze Warnings in Florida, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.